# SDR ASAA2018030623782

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 34,892 hours, 10,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY R1 DOOR EMERGENCY EXIT SIGN LIGHT COVER FELL OFF. ACFT GROUNDED.  VERIFIED FAULT, REPLACED THE SIGN ASSEMBLY.  TEST PASSED IAW AMM 33-51-01-710-002.
